Alert archive / Georgia / River Flood Warnings in 2018

River Flood Warning 59, NWS Atlanta, GA

May 31, 2018Gwinnett County, Georgia

NWS Atlanta, GA issued this river flood warning at May 31, 2018, 8:52 PM EDT for Gwinnett County, Georgia. It was in force for 60 min.

The area

The outline as issued.

The facts

Issued
May 31, 2018, 8:52 PM EDT (00:52 UTC)
Expired
May 31, 2018, 9:52 PM EDT
In force
60 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Gwinnett County, GA

The radar

The Atlanta radar (KFFC), 79 km from the middle of the area, began a volume at 00:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Pew Creek at Patterson Road near Lawrenceville (LAWG1). The gauge peaked at 10.92 ft at May 31, 2018, 9:00 PM EDT.

actionminormoderate51006/0106/02
Action stage
9 ft
Minor stage
11 ft
Moderate stage
13 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02205522, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

592 
WGUS42 KFFC 010052
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
852 PM EDT Thu May 31 2018

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Pew Creek near Lawrenceville  affecting Gwinnett County


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC135-011451-
/O.NEW.KFFC.FL.W.0059.180601T0052Z-000000T0000Z/
/LAWG1.1.ER.180601T0029Z.180601T0030Z.000000T0000Z.UU/
852 PM EDT Thu May 31 2018

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Pew Creek near Lawrenceville .
* From this evening until further notice.
* At 845 PM Thursday the stage was 10.7 feet...and rising.
* Flood stage is 11 feet.
* At 11 feet...Minor flooding of the natural flood plain begins. 
  The parking lot of the Saratoga Swim and Tennis Club downstream 
  from the river gauge begins to flood.
  

&&

LAT...LON 3395 8406 3397 8400 3390 8398 3388 8404
      3389 8408 3392 8409             

$$
1 follow-up statement
646 
WGUS82 KFFC 010152
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
952 PM EDT Thu May 31 2018

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Pew Creek near Lawrenceville  affecting Gwinnett County

 
GAC135-010222-
/O.CAN.KFFC.FL.W.0059.000000T0000Z-180601T0152Z/
/LAWG1.1.ER.180601T0029Z.180601T0030Z.180601T0051Z.UU/
952 PM EDT Thu May 31 2018

The Flood Warning is cancelled for
  The Pew Creek near Lawrenceville .
* This takes effect immediately.
* At 9 PM Thursday the stage was 10.4 feet...and falling.
* Flood stage is 11 feet.
* The creek will continue to fall.
* At 9 feet...Bankfull is reached upstream and downstream
  from the river gauge at Patterson Road.
  

&&

LAT...LON 3395 8406 3397 8400 3390 8398 3388 8404
      3389 8408 3392 8409             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at May 31, 7:43 PM EDT, 1 hour 9 minutes earlier.

Area forecast discussion, May 31, 7:43 PM EDT, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
743 PM EDT Thu May 31 2018

.PREV DISCUSSION... /Issued 258 PM EDT Thu May 31 2018/

SHORT TERM /Tonight through Friday Night/...
Diurnal convection continues this afternoon, and already seeing
high rainfall amounts associated with cells that remain/back-build
over the same area. More organized convection developing north of
the GA/TN border is expected to drop into the northern zones over
the next hour or so. These storms are producing significant
lightning, small hail and heavy rainfall. Hi-Res short term models
suggest that this complex of storms will drop into the northern
metro Atlanta area, but may begin weakening/dissipating as daytime
heating shuts off. Have kept likely pops over the northern
portions of the state through early evening to capture best
chances.

Friday looks to be a near-repeat of today as outflow boundary from
TN triggers organized convection over the northern portions of the
state. Unfortunately this could once again drench areas that are
already saturated. Timing still continues to be a concern, with
the models solutions vastly different in timing into the state (on
the order of hours). Model instability is higher than today, and
at this time SPC has a Marginal Risk of severe storms over all of
north Georgia - north of a line from Carrollton to Washington.

Have generally used a guidance blend for temperatures and
dewpoints, which has been a good overall performer the last
several days. Expect a gradual warming trend to continue as cloud
scattering late in the morning/early afternoon will allow for
better insolation.

Although widespread flash flooding is not anticipating, and there
is no Flash Flood Watch in effect, isolated areas where
training/redevelopment occurs could result in pockets of
extremely heavy rainfall.

31

LONG TERM /Saturday through Thursday/...

Not much change to the long term portion which looks to be in
good standing. Modified pops slightly on Sat afternoon to account
for altered timing on strong shortwave. Otherwise, just loaded in
new guidance for temps without any additional changes to the
extended pops.

Deese

/Issued 416 AM EDT Thu May 31 2018/

A fairly typical summertime airmass will be in place to
start the long term with plenty of moisture and instability
to allow for showers and thunderstorms across the area.
A short wave will be moving across the area Friday night and
Saturday in the NNW flow aloft to help aid the potential for
convective activity. This will favor N and W GA with the
highest pops Friday night, most so in the evening, and favor
central and portions of N GA on Saturday.

Another short wave is expected later Saturday night and Sunday
along with a weak cold front and a flare up of scattered to
numerous showers and storms is expected on Sunday.

The good news is the front moves through the area bringing
enough dry air with it to end precip chances for Monday and
Tuesday. There could be enough moisture return to central GA on
Wednesday for a slight chance of showers and thunderstorms.
Area rainfall potential Friday night through Sunday will be
considerably lower than the past several days as the convection
will be more hit and miss than widespread.

For the most part, temperatures will run above normal until the
front passes late Sunday and Sunday night, thee around normal
Monday through Wednesday.

BDL

&&

.AVIATION...
00Z Update...
Lingering convection this evening has affected AHN while largely
avoiding ATL area TAF sites. There is some potential for isolated
TSRA to develop along outflow boundaries in ATL vicinity through
01-02z before potential quickly wanes. Otherwise, the possibility
for MVFR/IFR ceilings remains early Friday morning before quickly
improving by mid-morning, though confidence remains medium on this
development. TSRA chances again increase Friday afternoon,
especially in the 20-00z time frame. Winds will remain on the west
side 5-8kts.

//ATL Confidence...00Z Update...
Low to medium confidence on evening convection and morning
ceilings.
High confidence on other elements.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  89  70  89 /  50  40  40  30
Atlanta         72  87  72  88 /  50  40  40  30
Blairsville     66  83  63  84 /  40  60  50  30
Cartersville    70  87  69  88 /  50  60  50  30
Columbus        73  90  74  90 /  40  30  40  30
Gainesville     70  86  70  87 /  50  50  40  30
Macon           72  91  73  90 /  40  30  40  30
Rome            70  87  69  89 /  40  60  50  30
Peachtree City  71  88  71  89 /  50  40  40  30
Vidalia         73  91  74  90 /  40  30  30  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...RW
AVIATION...RW
Hazardous weather outlook, May 31, 4:45 AM EDT, 16 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
445 AM EDT Thu May 31 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-011000-
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb-
North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
445 AM EDT Thu May 31 2018

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...Today and Tonight...

Scattered to numerous thunderstorms can be expected across the
area today and tonight, most so in the afternoon and evening.
A few storms could be strong to severe with the main hazards
being strong gusty winds, frequent lightning and locally heavy
rainfall. The most likely location for any severe storms
will be north of Atlanta and Athens.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Scattered to numerous thunderstorms can be expected Friday
through Sunday, most so in the afternoon and evening. A few of
these storms could be strong with gusty winds, frequent
lightning and locally heavy rainfall.

No hazardous weather is expected Monday and Tuesday.
There will be a slight chance of thunderstorms over portions
of central Georgia on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight, but spotters
are encouraged to submit reports of any severe weather and flooding
through the web by going to weather.gov/atlanta

In the hours before

Special weather statement, May 31, 6:19 PM EDT, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
619 PM EDT THU MAY 31 2018

GAZ042-052-312245-
Carroll GA-Heard GA-
619 PM EDT THU MAY 31 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CARROLL AND HEARD
COUNTIES UNTIL 645 PM EDT...

At 619 PM EDT...a strong thunderstorm was over Roosterville, or 11
miles northwest of Franklin...moving southeast at 15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Franklin, Ephesus, Centralhatchee, Roopville, Frolona, Plant Wansley,
Tyus, Blackjack Mountain, Roosterville and Powers Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3352 8522 3344 8499 3343 8501 3334 8498
      3319 8510 3320 8511 3331 8527 3342 8529
TIME...MOT...LOC 2219Z 301DEG 11KT 3341 8521

WIND...40MPH
Special weather statement, May 31, 6:24 PM EDT, 2 hours 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
624 PM EDT THU MAY 31 2018

GAZ027-312300-
Madison GA-
624 PM EDT THU MAY 31 2018

...SIGNIFICANT WEATHER ADVISORY FOR MADISON COUNTY UNTIL 700 PM
EDT...

At 624 PM EDT...a strong thunderstorm was over Ila, or near
Danielsville...moving southeast at 15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Danielsville, Comer, Colbert, Ila, Pocataligo, Diamond Hill and
Paoli.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3425 8329 3424 8324 3425 8323 3424 8316
      3421 8309 3417 8310 3415 8307 3411 8303
      3409 8303 3403 8309 3403 8310 3405 8314
      3400 8322 3412 8336 3416 8336 3417 8338
      3426 8330
TIME...MOT...LOC 2224Z 306DEG 13KT 3418 8327

WIND...40MPH
Special weather statement, May 31, 6:53 PM EDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
653 PM EDT THU MAY 31 2018

GAZ027-038-312330-
Madison GA-Oglethorpe GA-
653 PM EDT THU MAY 31 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MADISON AND
NORTHWESTERN OGLETHORPE COUNTIES UNTIL 730 PM EDT...

At 653 PM EDT...a strong thunderstorm was over Smithonia, or 7 miles
south of Danielsville...moving southeast at 10 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Lexington, Comer, Crawford, Colbert, Arnoldsville, Carlton, Dunlap,
Smithonia, Watson Mill Bridge State Park, Point Peter and Paoli.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3381 8310 3395 8328 3396 8326 3398 8327
      3400 8327 3400 8326 3401 8327 3400 8328
      3401 8328 3413 8320 3407 8300 3405 8299
      3403 8294
TIME...MOT...LOC 2253Z 301DEG 7KT 3402 8318

WIND...40MPH
Special weather statement, May 31, 7:00 PM EDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
700 PM EDT THU MAY 31 2018

GAZ038-039-312330-
Wilkes GA-Oglethorpe GA-
700 PM EDT THU MAY 31 2018

...SIGNIFICANT WEATHER ADVISORY FOR WILKES AND NORTHEASTERN
OGLETHORPE COUNTIES UNTIL 730 PM EDT...

At 700 PM EDT...a line of strong thunderstorms was along a line
extending from near Vesta to near Norman to near Delhi to 6 miles
northeast of Willington to Abbeville to near Due West...and moving
southeast at 30 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Washington, Tignall, Jacksons Crossroads, Mallorysville, Newtown,
Delhi, Norman, Danburg, Celeste, Vesta, Metasville and Floral Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3368 8259 3371 8281 3396 8299 3402 8295
      3401 8293 3401 8291 3398 8286 3398 8285
      3399 8284 3397 8278 3399 8272 3399 8265
      3386 8261 3387 8258 3387 8257 3383 8260
      3369 8251
TIME...MOT...LOC 2300Z 332DEG 28KT 3400 8293 3396 8284 3396 8269 3405
8239 3417 8237 3429 8240

WIND...40MPH
Special weather statement, May 31, 7:10 PM EDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
710 PM EDT THU MAY 31 2018

GAZ034-035-047-312345-
Walton GA-Barrow GA-Gwinnett GA-
710 PM EDT THU MAY 31 2018

...SIGNIFICANT WEATHER ADVISORY FOR WALTON...SOUTHWESTERN BARROW AND
SOUTHEASTERN GWINNETT COUNTIES UNTIL 745 PM EDT...

At 709 PM EDT...a strong thunderstorm was over Bold Springs, or 8
miles northwest of Monroe...moving southeast at 30 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Winder, Monroe, Snellville, Loganville, Auburn, Dacula, Social
Circle, Grayson, Walnut Grove, Bethlehem, Between, Good Hope, Carl,
Jersey, Windsor, Harbin, Nicholasville, Pannell, Rosebud and
Ebenezer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3390 8364 3389 8363 3386 8358 3385 8357
      3382 8353 3381 8351 3360 8368 3363 8371
      3364 8373 3366 8379 3384 8404 3401 8381
TIME...MOT...LOC 2309Z 314DEG 24KT 3389 8381

WIND...40MPH
Special weather statement, May 31, 7:51 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
751 PM EDT THU MAY 31 2018

GAZ034-037-038-045>050-059-060-010015-
Morgan GA-De Kalb GA-Putnam GA-Walton GA-Rockdale GA-Gwinnett GA-
Oglethorpe GA-Jasper GA-Greene GA-Oconee GA-Newton GA-
751 PM EDT THU MAY 31 2018

...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...EASTERN DE KALB...
NORTHWESTERN PUTNAM...SOUTHERN WALTON...ROCKDALE...SOUTHERN
GWINNETT...SOUTHWESTERN OGLETHORPE...NORTHERN JASPER...GREENE...
SOUTHEASTERN OCONEE AND NEWTON COUNTIES UNTIL 815 PM EDT...

At 751 PM EDT...a line of strong thunderstorms was along a line
extending from near Stephens to Social Circle to near Rosebud...and
moving south at 35 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Conyers, Covington, Eatonton, Madison, Greensboro, Monticello,
Snellville, Social Circle, Oxford, Union Point, Porterdale, Walnut
Grove, Crawford, Rutledge, Newborn, Mansfield, Bostwick, Woodville,
White Plains and Siloam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3327 8364 3337 8386 3348 8395 3349 8403
      3354 8405 3355 8407 3388 8411 3370 8374
      3388 8316 3348 8300
TIME...MOT...LOC 2351Z 348DEG 29KT 3379 8323 3363 8373 3377 8403

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 9:01 PM EDTSpecial Weather StatementFFCBaldwin, Glascock, Hancock, Jefferson, Putnam29 min
May 31, 9:19 PM EDTSpecial Weather StatementFFCCatoosa26 min
May 31, 9:36 PM EDTSevere Thunderstorm WarningFFCCatoosa, Whitfield39 min
May 31, 9:37 PM EDTSpecial Weather StatementFFCBaldwin, Glascock, Hancock, Jefferson, Washington23 min
May 31, 10:34 PM EDTSpecial Weather StatementFFCCatoosa26 min
May 31, 11:11 PM EDTSpecial Weather StatementFFCCatoosa34 min
May 31, 11:15 PM EDTSevere Thunderstorm WarningFFCCatoosa, Walker45 min
May 31, 11:31 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker44 min
May 31, 11:47 PM EDTSpecial Weather StatementFFCJackson43 min
May 31, 11:54 PM EDTFlash Flood WarningFFCWhite5 hr
Jun 1, 12:12 AM EDTSpecial Weather StatementFFCPickens33 min
Jun 1, 12:16 AM EDTSpecial Weather StatementFFCCherokee44 min
Jun 1, 12:36 AM EDTSpecial Weather StatementFFCHall39 min
Jun 1, 12:44 AM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Dawson, Forsyth, Fulton, Hall46 min
Jun 1, 1:10 AM EDTSpecial Weather StatementFFCBarrow, Clarke, Oconee35 min
Jun 1, 1:41 AM EDTSpecial Weather StatementFFCPaulding49 min
Jun 1, 1:48 AM EDTSpecial Weather StatementFFCOconee42 min
Jun 1, 2:16 AM EDTSpecial Weather StatementFFCJasper, Newton44 min
Jun 1, 3:03 AM EDTSpecial Weather StatementFFCBibb, Jasper, Jones42 min
Jun 1, 5:29 AM EDTRiver Flood WarningFFCWhitfield52 hr
Jun 1, 8:09 AM EDTSpecial Weather StatementFFCDade36 min
Jun 1, 1:51 PM EDTSpecial Weather StatementFFCChattooga, Walker24 min
Jun 1, 1:55 PM EDTSpecial Weather StatementFFCCobb, Douglas, Fulton35 min
Jun 1, 2:16 PM EDTSpecial Weather StatementFFCChattooga, Floyd, Gordon29 min
Jun 1, 2:19 PM EDTSevere Thunderstorm WarningFFCFloyd, Gordon, Murray, Walker, Whitfield41 min
Jun 1, 2:24 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton, Gwinnett36 min
Jun 1, 2:26 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd49 min
Jun 1, 2:33 PM EDTSpecial Weather StatementFFCDouglas27 min
Jun 1, 2:47 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Gordon28 min
Jun 1, 2:55 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett, Rockdale, Walton35 min
Jun 1, 3:00 PM EDTSpecial Weather StatementFFCBartow, Floyd, Haralson, Paulding, Polk30 min
Jun 1, 3:02 PM EDTSevere Thunderstorm WarningFFCDawson, Gilmer, Gordon, Pickens28 min
Jun 1, 3:03 PM EDTSpecial Weather StatementFFCClayton, DeKalb27 min
Jun 1, 3:17 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson, Paulding, Polk28 min
Jun 1, 3:24 PM EDTSevere Thunderstorm WarningFFCNewton, Walton36 min
Jun 1, 3:27 PM EDTSpecial Weather StatementFFCCherokee33 min
Jun 1, 3:30 PM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, Fulton45 min
Jun 1, 3:32 PM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette, Henry, Newton, Rockdale28 min
Jun 1, 3:44 PM EDTSpecial Weather StatementFFCDawson31 min
Jun 1, 3:47 PM EDTSpecial Weather StatementFFCCarroll, Cobb, Douglas, Fulton28 min
Jun 1, 3:51 PM EDTSevere Thunderstorm WarningFFCCarroll, Clayton, Cobb, Coweta, Douglas, Fayette and 2 more39 min
Jun 1, 3:56 PM EDTSevere Thunderstorm WarningFFCClarke, Greene, Morgan, Oconee, Oglethorpe, Walton34 min
Jun 1, 3:57 PM EDTSpecial Weather StatementFFCForsyth33 min
Jun 1, 4:02 PM EDTSevere Thunderstorm WarningFFCForsyth, Gwinnett, Hall43 min
Jun 1, 4:03 PM EDTSpecial Weather StatementFFCHeard27 min
Jun 1, 4:07 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard38 min
Jun 1, 4:14 PM EDTSevere Thunderstorm WarningFFCDawson, Forsyth, Hall, Lumpkin46 min
Jun 1, 4:25 PM EDTSpecial Weather StatementFFCButts, Henry, Jasper, Newton, Spalding35 min
Jun 1, 4:30 PM EDTSevere Thunderstorm WarningFFCClarke, Greene, Morgan, Oconee, Oglethorpe, Taliaferro and 1 more30 min
Jun 1, 4:38 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Heard, Henry, Meriwether and 3 more52 min
Jun 1, 4:47 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Jasper, Morgan, Putnam28 min
Jun 1, 4:53 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Lamar, Monroe, Newton and 1 more52 min
Jun 1, 5:01 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Oglethorpe, Taliaferro, Warren, Wilkes29 min
Jun 1, 5:04 PM EDTFlash Flood WarningFFCCobb, Paulding5 hr
Jun 1, 5:06 PM EDTRiver Flood WarningFFCCobb24 hr
Jun 1, 5:09 PM EDTRiver Flood WarningFFCCobb17 min
Jun 1, 5:19 PM EDTSevere Thunderstorm WarningFFCBaldwin, Greene, Hancock, Jasper, Jones, Putnam26 min
Jun 1, 5:21 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Harris, Jones, Lamar, Meriwether and 5 more39 min
Jun 1, 5:28 PM EDTSpecial Weather StatementFFCOglethorpe62 min
Jun 1, 5:35 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Taliaferro, Warren, Wilkes25 min
Jun 1, 5:42 PM EDTSevere Thunderstorm WarningFFCBaldwin, Greene, Hancock, Jasper, Jones, Monroe and 2 more48 min
Jun 1, 6:27 PM EDTSpecial Weather StatementFFCTwiggs, Washington, Wilkinson33 min
Jun 1, 7:03 PM EDTSpecial Weather StatementFFCMacon27 min
Jun 1, 7:21 PM EDTSpecial Weather StatementFFCChattahoochee24 min
Jun 1, 7:41 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Stewart49 min

Nearby

River Flood Warnings in Georgia, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.